Ativan

So I have ativan, I only take it if I'm having a panic attack..right now I feel sick..nauseated head pains and neck pains and I'm kind of freaking out..the fear of having something wrong with me is back..terrified of blood clots.....my uncle just passed away Friday from cancer the day I went to visit him..unfortunately I arrived a few hours too late.....so I was with him dead for about 5 hours..that may have triggered my health anxiety again...anyway, I find it hard to pop an ativan while I'm panicking because I'm like "what if there's something really wrong with me" "what if its not just a panic attack this time" also I think I've gotten use to the .5 but I don't want to take two...but maybe I should so I can calm down and just sleep:( I just hate this..

2 Replies

oldestnewest
  • Hi illaeskrilla.

    If your doctor has said its ok to take two tabs then you could give it a try,if not then you must see him before increasing your dose.I am sorry to hear of your loss it could well be the trigger to your H/A and I am sure you will come out of this soon.

    Take care Kenny

  • Ativan is a miracle cure for anxiety, but unfortunately its also addictive. You are doing well to be careful of how many tablets you take, but its precisely at times like this that you need to take it and at a dose that will really calm you down. I'm sure your uncle would have agreed. Really sorry to hear of the loss. Don't feel guilty about taking the Ativan - you can always stop taking it later when you are feeling better.

You may also like...